# SDR M3XA20231216002

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N135WL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1083
- Aircraft time: 6,792 hours, 26,096 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: 24448
- Condition: Unserviceable
- Location: Oil Cooler
- Part time: 1,089 hours, 22,068 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED #1 ENGINE OIL TEMPERATURE EXCEEDANCE OF 129.5.  PLACED THE #1 ENGINE TO IDLE AND EXECUTED A SUCCESSFUL PRECAUTIONARY LANDING WITH A PATIENT ON BOARD TO KROA AIRPORT.  THE PATIENT WAS TRANSPORTED BY GROUND.  THE MECHANIC REPLACED THE #1 ENGINE OIL COOLER BYPASS VALVE PN L792M2002102 AND UNSCHEDULED MAINTENANCE PER PRATT AND WHITNEY EMM CH. 05-50-00.
